# SDR SWAA2018091124932

- Difficulty date: September 10, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36888
- Aircraft time: 36,700 hours, 21,807 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Condition: Broken
- Location: Evac Slide
- Component: Evac Slide
- Component part number: 5A33077
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ESCAPE SLIDE BLOCK ASSEMBLY LATCH BROKEN.  R&R SLIDE PER MT.
